Number of Articles: 71
26. Arens regularity and derivations of Hilbert modules with the certain product

Volume 1, Issue 1, Autumn 2013, Pages 31-39

A. Sahleh; L. Najarpisheh


27. The generalized total graph of modules respect to proper submodules over commutative rings.

Volume 2, Issue 1, Spring 2014, Pages 27-42

N. K. Tohidi; F. Esmaeili Khalil Saraei; S. A. Jalili


28. On a special class of Stanley-Reisner ideals

Volume 2, Issue 2, Autumn 2014, Pages 25-36

K. Borna


29. On the fitting ideals of a comultiplication module

Volume 3, Issue 1, Spring 2015, Pages 31-39

S. Karimzadeh; S. Hadjirezaei


30. The total graph of a commutative semiring with respect to proper ideals

Volume 3, Issue 2, Autumn 2015, Pages 27-41

Z. Ebrahimi Sarvandi; S. Ebrahimi Atani


31. The small intersection graph relative to multiplication modules

Volume 4, Issue 1, Spring 2016, Pages 21-32

H. Ansari-Toroghy; F. Farshadifar; F. Mahboobi-Abkenar


33. Exact annihilating-ideal graph of commutative rings

Volume 5, Issue 1, Spring 2017, Pages 27-33

P. T. Lalchandani


34. σ-sporadic prime ideals and superficial elements

Volume 5, Issue 2, Autumn 2017, Pages 35-45

D. Kamano; K.A. Essan; A. Abdoulaye; E.D. Akeke


35. Non-reduced rings of small order and their maximal graph

Volume 6, Issue 1, Spring 2018, Pages 35-44

A. Sharma; A. Gaur


36. Some results on a subgraph of the intersection graph of ideals of a commutative ring

Volume 6, Issue 2, Autumn 2018, Pages 35-61

S. Visweswaran; P. Vadhel


38. On graded almost semiprime submodules

Volume 1, Issue 1, Autumn 2013, Pages 41-55

F. Farzalipour


39. Some results on Noetherian semigroup

Volume 2, Issue 1, Spring 2014, Pages 43-53

A. A. Estaji; A. As. Estaji


40. A note on primary-like submodules of multiplication modules

Volume 2, Issue 2, Autumn 2014, Pages 37-41

H. Fazaeli Moghimi; F. Rashedi; M. Samiei


41. F-regularity relative to modules

Volume 3, Issue 1, Spring 2015, Pages 41-50

F. Dorostkar; R. khosravi


42. Small submodules with respect to an arbitrary submodule

Volume 3, Issue 2, Autumn 2015, Pages 43-51

R. Beyranvand; F. Moradi


43. Results on Hilbert coefficients of a Cohen-Macaulay module

Volume 4, Issue 1, Spring 2016, Pages 33-37

A. Mafi; H. Saremi


44. The universal $\mathcal{AIR}$- compactification of a semigroup

Volume 4, Issue 2, Autumn 2016, Pages 31-39

A. Sahleh; L. Najarpisheh


45. A new branch of the logical algebra: UP-algebras

Volume 5, Issue 1, Spring 2017, Pages 35-54

A. Iampan


46. On the additive maps satisfying Skew-Engel conditions

Volume 5, Issue 2, Autumn 2017, Pages 47-58

M. Nadeem; M. Aslam; Y. Ahmed


47. Tight Closure of a Graded Ideal Relative to a Graded Module

Volume 6, Issue 1, Spring 2018, Pages 45-54

F. Dorostkar; R. Khosravi


48. Basis of a multicyclic code as an Ideal in F[X_1,...,X_s]/

Volume 6, Issue 2, Autumn 2018, Pages 63-78

R. Andriamifidisoa; R. M. Lalasoa; T. J. Rabeherimanana


49. The $ k $-${\rm \bf{ th}}$ spectral moment of signed complete graphs

Volume 7, Issue 1, Spring 2019, Pages 35-44

S. Dalvandi; F. Heydari; M. Maghasedi


50. On Max-injective modules

Volume 1, Issue 1, Autumn 2013, Pages 57-66

R. Ovlyaee; S. Maleki-Roudposhti